# SDR CVGA20210309001

- Difficulty date: March 6, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N18650
- Make and model: Cessna 525B
- Aircraft serial: 5250343
- Aircraft time: 4,995 hours, 3,882 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Switch
- Part number: SI054
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF GEAR WOULD NOT COMEUP. THREE GREEN LIGHTS AND ONE RED UNLOCK LIGHT. WE RAN THE ABNORMAL CHECKLIST, RESET THE CB AND FOLLOWED THE CHECKLIST. THE CHECKLIST HAD US PUT THE GEAR DOWN AND AFTER BURNING FUEL WE LANDED WITH THREE GREEN LIGHTS AND NO OTHER PROBLEMS.
